# SDR QXEA0300447

- Difficulty date: April 8, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 1,132 hours, 771 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 473971
- Part serial: 0142
- Condition: Inoperative
- Location: Zone 200
- Part time: 1,167 hours, 796 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX- ON FLIGHT NUMBER 2434, FIRE SYSTEM STATUS MESSAGE CAME ON IN FLIGHT, ALL OTHER INDICATIONS NORMAL.  REMOVED AND REPLACED LOWER FIRE DETECTOR RAIL.  OPERATIONAL TEST CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
